Solving Nonlinear Rational Expectations Models: A Stochastic Equilibrium Model of Interest Rates
Alfonso Novales
Econometrica, 1990, vol. 58, issue 1, 93-111
Abstract:
The authors introduce, in this paper, a method for solving nonlinear quadratic Pareto problems. The method provides the analyst with a set of time series realizations for the variables in the economy. By obtaining a large number of these realizations, they can approximate the empirical distributions of a variety of statistics, which will give a detailed description of the model's properties. In particular, those statistics can be compared with the similar ones obtained from actual data, and different criteria for goodness of fit can be defined on the basis of these comparisons. Copyright 1990 by The Econometric Society.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... O%3B2-V&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:1:p:93-111
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().